An Iteration Technique and Commutativity of Rings

H. A S Abujabal, M. S. Khan

Research output: Contribution to journalArticle

Abstract

Through much shorter proofs, some new communtativity theorems for rings with unity have been obtained. These results either extend or generalize a few well- known theorems. Our method of proof is based on an iteration technique.

Original languageEnglish
Pages (from-to)315-319
Number of pages5
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume13
Issue number2
DOIs
Publication statusPublished - 1990

    Fingerprint

Keywords

  • Communtative rings
  • torsion free rings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this